MAUDE Adverse Event Report: CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM

CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM
Model Number 170-03-35015
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device received by celonova on 31-jul-2019; analysis is not yet complete.Complaints specialist performed visual analysis on the returned delivery system.Complaints specialist received the delivery system in the following condition: the center section of the stent is damaged/stretched and is off the balloon.The balloon is tightly folded, indicating that no inflation or deployment attempts were made.The stylet and sheath also returned with the device.Dimensional analysis on the returned device met product specifications.Functional analysis was not performed due to the condition of the returned device.Complaints specialist was unable to replicate stent dislodgement in a testing environment due to the condition of the returned device and due to procedural, anatomical circumstances, and / or other uncontrolled factors possibly related to the procedure itself.A review of the lot history record (lhr) revealed no non-conformances related to the reported adverse event.The devices from this lot conforms to its predetermined specifications and requirements, including for stent retention.Dislodgement is captured in the risk assessment as a known potential hazard.The investigation determined that a definitive conclusive cause is not able to be assigned to the reported complaint.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design, or labeling; there is no evidence of a device deficiency.
 
Event or Problem Description
On (b)(6) 2019, when unpackaging a 3.5x15mm cobra pzf¿ nanocoated coronary stent system, the stent sheath and stylet was removed with very little resistance when the stent came off with the sheath (the stent was reportedly stuck to its protective cover).The device was not flushed or prepped prior to sheath removal.The device was not used in the patient.A 3.5mm (length unknown) cobra pzf stent was used prepped and deployed in the patient without issue.No additional information was provided.

Brand Name
COBRA PZF
Common Device Name
STENT CORONARY DELIVERY SYSTEM
Manufacturer (Section D)
CELONOVA BIOSCIENCES, INC.
5840 el camino real
suite 111
carlsbad CA 92008 8894
MDR Report Key8890084
Report Number3009306400-2019-00040
Device Sequence Number2457126
Product Code MAF
UDI-Device Identifier00879397000852
UDI-Public(01)00879397000852(17)220531(10)1905244001
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P160014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number170-03-35015
Device Catalogue Number170-03-35015
Device Lot Number1905244001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2019
Initial Report FDA Received Date08/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1